# SDR USAA990728

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Part time: 38,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A .500 INCH CRACK MAIN ENTRY DOORWAY UPPER HINGE H-STRAP DOORWAY FRAME.  FABRICATED AND INSTALLED NEW H-STRAP PER SRM 51-10-02 AND BOEING DWG 90-7822.  (X)
